A left part theorem for grammatical trees

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    66 Downloads (Pure)

    Abstract

    A simple left part property for a set of grammatical trees is introduced. The class of left part grammars, a subclass of the class of context-free grammars, is defined. It is shown that the set of grammatical trees of a context-free grammar satisfies this left part property if and only if the context-free grammar is a left part grammar. Some properties of leftpart grammars are considered.
    Original languageUndefined
    Article number10.1016/0012-365X(79)90152-3
    Pages (from-to)51-64
    Number of pages14
    JournalDiscrete mathematics
    Volume25
    Issue number1
    DOIs
    Publication statusPublished - 1979

    Keywords

    • EWI-9213
    • IR-66923
    • HMI-SLT: Speech and Language Technology

    Cite this